I have Mixed Connective Tissue Disease and I am experiencing pain in the middle of my chest that travels in a line to the right, palpitations that sometimes make me feel that I am going to pass out, shortness of breath and fatigue. I am worried that something new is going on. Is my worry warranted? I am 48 years old, I take plaquenil for the MCTD, cardizem for palpitations, synthroid for thyroid disease, estrodiol for hormone replacement (had hysterectory 10 years ago). I often have aches and pains and swelling. I hate to run to the doctor with everything because lots of times the symptoms are gone by the time I end up seeing the doctor. This symptom, however, seems to be lingering and it's worrying me a bit. Any info you can offer would be appreciated.
People with lupus of mixed connective tissue disease are at higher risk for develping coronary or valvular heart disease. Given that your symptoms have been going on for some time now, albeit, atypical probably warrant further workup. The most concerning would be the chest pain, although, you describe it as atypical. Unfortunately, women tend to present atypically and I would hate write this off to something else without doing a thorough work-up. You should probably get an echocardiogram and a stress test to work this up further.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.